# SDR HEEA955426

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 102005403
- Condition: Defective
- Location: Cockpit Horiz
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECESSING IN ROLL AND PITCH AND ROLL ERECTION RATES SLOW.
